# SDR HALA2018111200576

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,619 hours, 11,461 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RECURRING EICAS MSG: L ENG FIRE LP. // REMOVED & REPLACED ENG FIRE LOOPS (LWR FWD,UPPER MID, LWR AFT) PERFORMED ENG FIRE TEST,
TEST NORMAL AT THIS TIME REF AMM 26-11-02-024-001.
